IJPAM: Volume 97, No. 4 (2014)

EXISTENCE AND UNIQUENESS OF WEAK SOLUTION
FOR WEIGHTED LAPLACE DIRICHLET PROBLEM

Tahar Bouali$^1$, Rafik Guefaifia$^2$
$^{1,2}$Department of Mathematics
Tebessa University
Tebessa, 12000, ALGERIA


Abstract. This paper deals with the following equation \begin{equation*}
\left\{ \begin{array}{l}
-\text{div}\left( h\left( x\right) ...
...\\ [12pt]
u=0\text{ on }\partial \Omega
\end{array}
\right.
\end{equation*} in bounded domain $\Omega \in \mathbb{R}^{N}$ with Dirichlet boundary value condition. The existence and uniqueness results are obtained by Browder Theorem.

Received: June 23, 2014

AMS Subject Classification: 35D05, 35J60, 35J70, 15A18

Key Words and Phrases: weak solution, nonlinear elliptic equation, Laplace operator, Browder theorem

Download paper from here.




DOI: 10.12732/ijpam.v97i4.7 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 97
Issue: 4
Pages: 481 - 489


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).